# SDR DALA2019030501475

- Difficulty date: March 4, 2019
- Submitted: March 5, 2019
- Operation: Air carrier
- Aircraft: N363NW
- Make and model: Airbus A320-212
- Aircraft serial: 923
- Aircraft time: 61,987 hours, 28,186 cycles
- Engine time: 44,784 hours, 22,086 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Regulator Valve
- Condition: Malfunctioned
- Location: Bleed Air Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

SHIP 3263 - PRES - EMERGENCY DESCENT FROM CRUISING ALTITUDE OF 35017 FT. DUE TO THE LOSS OF CABIN PRESSURIZATION. ECAM WARNING: CAB PR EXCESS CAB ALT WITH CABIN ALTITUDE AT 9568 FT. FLIGHT CONTINUED TO DESTINATION AT LOWER ALTITUDE. AIR PACK-2 WAS PREVIOUSLY ON MEL AND ENG-2 BLEED WAS NOT IN USE. ENG-1 BLEED FAILED EN ROUTE. CORRECTIVE ACTION - REPLACED ENG-1 PRESS. REGULATING VALVE (PRV) AND THE SENSE LINE.
